# SDR DHL2005478537

- Difficulty date: August 31, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 30 AT BS 950A IS CRACKED.  CUT OUT DAMAGED SECTION OF STR 30 DIM 15 1/2" IAW B727 53-10-3 FIG 1.  FAB REPAIR PARTS AND REPLACED STR SECTIONS IAW B727 SRM 53-10-3 FIG 1 AND COTNEY AERO INC DWG NR AA00-53-R01 REV IR.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW COTNEY AERO INC DWG NR AA00-53-0R01 REV IR.
